RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 298–303 (Mi dan9072)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Residue integral formulas and the Radon-Penrose transform for nonclosed forms

P. L. Polyakov, G. M. Henkin

Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (704 kB)

Bibliographic databases:
UDC: 517.55+539.12
Presented: В. С. Владимиров
Received: 05.06.1984

Citation: P. L. Polyakov, G. M. Henkin, “Residue integral formulas and the Radon-Penrose transform for nonclosed forms”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 298–303

Citation in format AMSBIB
\Bibitem{PolHen85}
\by P.~L.~Polyakov, G.~M.~Henkin
\paper Residue integral formulas and the Radon-Penrose transform for
nonclosed forms
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 298--303
\mathnet{http://mi.mathnet.ru/dan9072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804121}
\zmath{https://zbmath.org/?q=an:0599.32008}


Linking options:
  • http://mi.mathnet.ru/eng/dan9072
  • http://mi.mathnet.ru/eng/dan/v283/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Novikov, G. M. Henkin, “The $\bar\partial$-equation in the multidimensional inverse scattering problem”, Russian Math. Surveys, 42:3 (1987), 109–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Russian Math. Surveys, 43:3 (1988), 117–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:19
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020